# SDR DU4R2007142

- Difficulty date: June 8, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 113N21052
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT I/B FLAP I/B FAIL SAFE TORQUE TUBE CORRODED.  REPAIRED CORRODED LT WING I/B FLAP FAIL SAFE TORQUE TUBE BY REMOVING AND REPLACE TORQUE TUBE WITH P/N’S 113N2105-1 AND 113N2108-1 IAW B757 MM 57-53-44.
